IJPAM: Volume 75, No. 4 (2012)

FIXED POINTS, MAXIMAL ELEMENTS AND
EQUILIBRIA OF GENERALIZED GAMES

A.K. Dubey$^1$, A. Narayan$^2$, R.P. Dubey$^3$
$^{1,2}$Department of Mathematics
Bhilai Institute of Technology
Bhilai House, Durg Chhattisgarh, 491 001, INDIA
$^3$Department of Mathematics
Dr. C.V. Raman Institute of Science and Technology
Bilaspur, Chhattisgarh, 495 005, INDIA


Abstract. In this paper we prove some existence theorem for pair of maximal elements for $\Psi $-condensing correspondences which are either $L_C$-majorized or $\nu u-$ majorized and whose domain are non-compact sets in locally convex topological vector spaces. We also generalize prefrence correspondences with respect to socio-economic game theory, $N$-Person game theory, etc.

Received: July 4, 2011

AMS Subject Classification: 47H09, 47H10

Key Words and Phrases: $\Psi $-condensing, lower semicontinuous, fixed point, upper semicontinuous, maximal element, equilibrium point, abstract economy, generalized games

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 4